# SDR AALA202002249019

- Difficulty date: February 21, 2020
- Submitted: February 24, 2020
- Operation: Air carrier
- Aircraft: N193AN
- Make and model: Boeing 757223
- Aircraft serial: 32387
- Aircraft time: 64,080 hours, 16,996 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unsecure
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 1R SLIDE LIGHT WAS MISSING. MAINTENANCE RELAMPED AND SECURE 1R SLIDE LIGHT AND PERFORMED SATISFACTORY OPERATIONAL CHECK PER AMM 25-66-00.
